# SDR 2008UALA03481

- Difficulty date: June 19, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 59,304 hours, 19,633 cycles
- Engine: Pwa PW2037
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Cylinder
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

GLAND NUT AND CARRIER CORRODED, REMOVED INNER CYL FOUND.  EXTENSIVE CORROSION ON INNER SURFACE OF OUTER CYL.  REPLACED LT MAIN LANDING GEAR, GEAR SENT TO SHOP FOR OVERHAUL.
